# SDR ASAA2018032124010

- Difficulty date: March 21, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 41,427 hours, 12,439 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATES ON RECALL.  ACFT GROUNDED. PERFORMED BITE OF ZONE TEMP CONTROLLER IAW AMM 21-61-00.  FLT DECK TRIM VALVE FAULT.  PRESSED VERIFY AND RAN THE BITE TEST AGAIN. NO FAULTS NOTED. NO HISTORY LAST 30 DAYS.
